Computing skew left braces of small orders

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We improve Algorithm 5.1 of [Math. Comp. 86 (2017) 2519-2534] for computing all nonisomorphic skew left braces, and enumerate left braces and skew left braces of orders up to 868 with some exceptions. Using the enumerated data, we state some conjectures for further research.

Original languageEnglish
Pages (from-to)839-851
Number of pages13
JournalInternational Journal of Algebra and Computation
Volume30
Issue number4
DOIs
Publication statusPublished - 1 Jun 2020

Keywords

  • left braces
  • regular subgroups
  • Skew left braces
  • Yang-Baxter equation
  • YANG-BAXTER EQUATION
  • RINGS
  • SET-THEORETIC SOLUTIONS
  • CONJECTURE

Fingerprint

Dive into the research topics of 'Computing skew left braces of small orders'. Together they form a unique fingerprint.

Cite this